# SDR ASAA2020121733720

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,026 hours, 15,890 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020001040105010
- Condition: Out Of Limits
- Location: Left Main Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST DUE TO RECENT FUEL IMBALANCE ISSUE.  ACCOMPLISH FUEL QUANTITY INDICATING SYSTEM TEST, PER B737-800 AMM 28-41-00-730-801.  GROUNDED-YES.  ACCOMPLISHED STEP NR 2 OF THIS TSR.  RT TANK CAPACITANCE VALUE IS 398.3PF, REF B737-800 AMM 28-41-00-730-801, WITHIN LIMITS.  ACCOMPLISHED STEP NR 1 OF THIS TSR.  LT TANK CAPACITANCE VALUE IS 425.6PF, REF AMM 28-41-00-730-801, OUT OF LIMITS.  REPLACED PROBES F7, F8, F9 PER AMM 28-41-21/401.  VALUES ARE NOW WITHIN LIMITS, PER AMM 28-41-21/501.  OPERATIONS/LEAK CHECK REQUIRED.   THREE PANELS LEAK CHECK GOOD.  LT FQIS OPERATIONS CHECKS GOOD, PER AMM 28-41-21/401.
